Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS Lincoln, IL

April 17, 2013Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 17, 2013, 7:23 PM CDT for Schuyler County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 7:23 PM CDT (00:23 UTC)
Expired
Apr 17, 2013, 8:00 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

County Schuyler County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 3:33 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
412 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS53 KILX 180023
SVRILX
ILC169-180100-
/O.NEW.KILX.SV.W.0020.130418T0023Z-130418T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 800 PM CDT

* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOLDEN...AND
  MOVING NORTHEAST AT 30 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL
           BE DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE
           DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE AND WEINBERG KING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4028 9092 4029 9091 4028 9075 4010 9091
      4011 9092
TIME...MOT...LOC 0023Z 217DEG 28KT 4014 9102

HAIL...1.00IN
WIND...80MPH

$$

BARKER
2 follow-up statements
037 
WWUS53 KILX 180033
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT WED APR 17 2013

ILC169-180100-
/O.CON.KILX.SV.W.0020.000000T0000Z-130418T0100Z/
SCHUYLER IL-
733 PM CDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SCHUYLER COUNTY UNTIL 800 PM CDT...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...AND
MOVING NORTHEAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
         POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
WEINBERG KING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4028 9092 4029 9091 4028 9075 4010 9091
      4011 9092
TIME...MOT...LOC 0032Z 217DEG 28KT 4020 9091

HAIL...1.00IN
WIND...80MPH

$$
586 
WWUS53 KILX 180053
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT WED APR 17 2013

ILC169-180103-
/O.CAN.KILX.SV.W.0020.000000T0000Z-130418T0100Z/
SCHUYLER IL-
753 PM CDT WED APR 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHUYLER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT.

LAT...LON 4028 9092 4029 9091 4028 9075 4010 9091
      4011 9092
TIME...MOT...LOC 0053Z 217DEG 28KT 4033 9084

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:50 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 17, 6:50 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT WED APR 17 2013

.DISCUSSION...
ISSUED 322 PM CDT WED APR 17 2013

SHORT TERM...TONIGHT THROUGH SUNDAY...A WARM FRONT HAS LIFTED
INTO CENTRAL ILLINOIS AND WILL HELP SERVE AS A FOCUS FOR SHOWER
AND THUNDERSTORM DEVELOPMENT THROUGH THE NIGHT AND EARLY THURSDAY.
THE SHOWERS/STORMS INITIALLY WILL BE MOST NUMEROUS ALONG/NORTH OF
THE BOUNDARY...AS WILL THE HEAVIEST RAINFALL. THESE STORMS HAVE
THE POTENTIAL TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. A TORNADO CAN NOT BE RULED OUT IN THE
ENHANCED SHEAR RIGHT ALONG THE WARM FRONT. PLAN TO KEEP THE FLASH
FLOOD WATCH GOING EVERYWHERE NORTH OF THE I-70 CORRIDOR...WHERE
THE MOST RAIN HAS FALLEN RECENTLY AND FLASH FLOOD GUIDANCE IS
LOWEST. PRECIPITABLE WATER VALUES AROUND 1.5 INCHES AREAWIDE
SHOULD ENSURE EFFICIENT RAINFALL PRODUCTION UNTIL THE SYSTEM
DEPARTS LATER THURSDAY

THE GREATER RISK FOR WIDESPREAD SEVERE WEATHER ACROSS THE WILL
OCCUR THURSDAY ALONG/AHEAD OF A STRONG COLD FRONT. THE FRONT WILL
SWEEP WEST/EAST THROUGH THE FORECAST AREA FROM MIDDAY INTO EARLY
EVENING. MODERATE CAPE VALUES OF 1500-2000 J/KG AND IMPRESSIVE
BULK SHEAR VALUES OF 50+ KTS SUPPORT SIGNIFICANT STORM
DEVELOPMENT...WITH DAMAGING WIND GUSTS LIKELY AND A FEW TORNADOES
POSSIBLE. STRONG SOUTHERLY WINDS CAN ALSO BE EXPECTED AHEAD OF THE
FRONT AS A PORTION OF THE 70+ KT 850 JET MIXES DOWN...ESPECIALLY
IN EASTERN SECTIONS OF THE FORECAST AREA. MANY AREAS WILL LIKELY
SEE ADVISORY CRITERIA WINDS DURING THE DAY THURSDAY...BUT OPTED
AGAINST AN ADVISORY DUE TO THE EXPECTED SEVERE WEATHER HEADLINES
THAT SHOULD BE IN EFFECT...IN ADDITION TO THE FLASH FLOOD WATCH.
WANTED TO MINIMIZE HEADLINES WHERE POSSIBLE TO MINIMIZE HEADLINE
CONFUSION/OVERLOAD.

THE PRECIPITATION WILL TAPER OFF THURSDAY NIGHT INTO EARLY FRIDAY
AS THE SYSTEM PULLS AWAY AND MUCH COLDER AIR SETTLES INTO THE
REGION. QUIET BUT COOL WEATHER WEATHER SHOULD THEN LAST THROUGH
MOST OF THE WEEKEND WITH NEUTRAL UPPER FLOW AND A SURFACE HIGH IN
PLACE.

LONG TERM...MONDAY THROUGH WEDNESDAY...MULTIPLE IMPULSES DIVING
IN THE NORTHWEST UPPER LEVEL FLOW WILL CARVE OUT A BROAD TROF OVER
THE LOWER 48 STATES DURING THE PERIOD. THE TROFFING/IMPULSES MAY
POSE A PERIODIC RISK OF SHOWERS/STORMS LOCALLY...BUT MODEL
AGREEMENT ON THE DETAILS IS LOW. FOR THIS REASON...HAVE KEPT POPS
LOW AS WELL.

&&

.AVIATION...
ISSUED 630 PM CDT WED APR 17 2013

MAIN FORECAST CONCERN WILL BE COVERAGE OF CONVECTION TONIGHT ACRS
THE FORECAST AREA AS A STRONG STORM TRACKS NORTHEAST ACROSS THE
MID-MISSISSIPPI VALLEY. TO THE NORTH OF THE WARM FRONT...MVFR AND
LOCAL IFR CIGS HAVE BEEN COMMON ALONG WITH RAIN AND SCATTERED
THUNDERSTORMS...WHILE TO THE SOUTH OF THE BOUNDARY...CIGS HAVE
SCATTERED OUT WITH MAINLY VFR CONDITIONS PREVAILING. AN OUTFLOW
BOUNDARY FROM THE CONVECTION TO OUR NORTHWEST HAS SHIFTED SE
THRU ALL OUR TAF SITES BUT IS EXPECTED TO PUSH BACK NORTH AS
THE LOW LEVEL FLOW INCREASES OUT OF THE SOUTH TONIGHT AHEAD OF
THE STORM SYSTEM. SEVERAL WAVES OF CONVECTION ARE EXPECTED ACRS
THE AREA THROUGH EARLY THURSDAY AFTN BEFORE THE COLD FRONT
PUSHES ACRS THE AREA. SURFACE WINDS WILL BE ANOTHER PROBLEM
AS SOUNDING DATA INDICATES 50-60 KT WINDS AROUND 2000 FEET
LATE TONIGHT INTO THURSDAY. LOOK FOR EAST WINDS TO VEER INTO
THE SOUTHEAST TONIGHT AT 12 TO 17 KTS WITH OCCASIONAL GUSTS
AROUND 25 KTS...AND THEN WINDS WILL VEER INTO A SOUTHERLY
DIRECTION BY MORNING AND INCREASE TO BETWEEN 20 TO 25 KTS
WITH A FEW GUSTS TO 35 KTS.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR ILZ027>031-
036>038-040>043-047>051.

FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR ILZ044>046-052>057-061.

&&
Hazardous weather outlook, Apr 17, 3:46 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT WED APR 17 2013

ILZ027>031-037-038-181100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
346 PM CDT WED APR 17 2013

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.

SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD
TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF 3 TO 3.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON
AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON THROUGH
THURSDAY.

ILZ036-040-041-047-049-050-181100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
346 PM CDT WED APR 17 2013

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.
SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD
TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND
POOR DRAINAGE AREAS.

THE SPOON RIVER IS FORECAST TO GO ABOVE FLOOD
STAGE EARLY TOMORROW MORNING AT LONDON MILLS AND LATER TOMORROW
NIGHT AT SEVILLE AND EXPECTED TO REMAIN SO FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO THE WEEKEND.
THE THREAT FOR FLOODING OF OTHER RIVERS WILL INCREASE THROUGH
THURSDAY NIGHT...FROM 3 TO 4 INCHES OF RAIN WHICH IS EXPECTED TO
FALL THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON THROUGH THURSDAY.

ILZ042-043-048-051-181100-
DE WITT-LOGAN-MENARD-SANGAMON-
346 PM CDT WED APR 17 2013

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.

SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD
TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF 3 TO 3.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON
AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY.

ILZ052-053-181100-
CHRISTIAN-MACON-
346 PM CDT WED APR 17 2013

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.

SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD
TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF AROUND 3 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON
AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY.

ILZ044>046-054>057-061-181100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
346 PM CDT WED APR 17 2013

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.

SOME OF THE STORMS WILL CONTAIN HEAVY RAINFALL...WHICH COULD LEAD
TO FLASH FLOODING OF DITCHES...LOW LYING ROADS...UNDERPASSES AND
POOR DRAINAGE AREAS.

THE SANGAMON RIVER AT MONTICELLO IS EXPECTED TO GO BACK ABOVE
FLOOD STAGE TODAY AND REMAIN JUST ABOVE FLOOD STAGE INTO SUNDAY
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF 2 TO 3 INCHES IS LIKELY...WHICH WOULD CAUSE RISES ON
AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT THROUGH THURSDAY.

ILZ062-066-067-071-072-181100-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
346 PM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF 1.5 TO 2.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES
ON AREA RIVERS.

THE LITTLE WABASH RIVER AT CLAY CITY IS FORECAST TO GO ABOVE FLOOD
STAGE DURING THE OVERNIGHT HOURS TOMORROW NIGHT INTO MONDAY MORNING.

THE EMBARRAS RIVER AT STE MARIE IS EXPECTED TO GO ABOVE FLOOD
STAGE TOMORROW EVENING AND REMAIN IN FLOOD THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT IS POSSIBLE
THURSDAY.

ILZ063-068-073-181100-
CLARK-CRAWFORD-LAWRENCE-
346 PM CDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...SPREADING IN COVERAGE ACROSS MUCH OF CENTRAL ILLINOIS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS WILL BE SEVERE LATER
TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING WILL CONTINUE ALONG THE WABASH RIVER...FROM AROUND
PALESTINE UPSTREAM...INTO THE WEEKEND. FLOODING MAY DEVELOP
DOWNSTREAM OF PALESTINE BY THE WEEKEND.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS A
COLD FRONT MOVES THROUGH THE AREA THURSDAY. SOME OF THE STORMS
COULD BE SEVERE THURSDAY...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...TOTAL
RAINFALL OF AROUND 1.5 INCHES IS LIKELY...WHICH WOULD CAUSE RISES
ON AREA RIVERS.

THE EMBARRAS RIVER IS EXPECTED TO GO ABOVE FLOOD STAGE FRIDAY
MORNING AND REMAIN IN FLOOD THROUGH AT LEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT IS POSSIBLE
THURSDAY.

HJS

In the hours before

Special weather statement, Apr 17, 6:16 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT WED APR 17 2013

ILZ045-046-055-180015-
CHAMPAIGN-DOUGLAS-VERMILION-
616 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAMPAIGN...NORTHERN
DOUGLAS AND NORTHWESTERN VERMILION COUNTIES UNTIL 715 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VILLA GROVE...OR 7 MILES EAST OF TUSCOLA...
MOVING NORTH AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CHAMPAIGN...DOUGLAS AND VERMILION COUNTIES...INCLUDING THE
CITIES OF VILLA GROVE...CAMARGO...PHILO...SIDNEY...ST. JOSEPH...
OGDEN...GIFFORD AND RANKIN...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3974 8808 3981 8830 4040 8826 4041 8794
      4049 8793 4049 8756
TIME...MOT...LOC 2316Z 200DEG 38KT 3986 8815

BARKER
Special weather statement, Apr 17, 6:26 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT WED APR 17 2013

ILZ029-031-036-037-180015-
FULTON-PEORIA-TAZEWELL-WOODFORD-
626 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...NORTHERN
TAZEWELL...SOUTHERN PEORIA AND SOUTHWESTERN WOODFORD COUNTIES UNTIL
715 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF ST. DAVID...OR 8 MILES SOUTHEAST
OF CANTON...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN FULTON...PEORIA...TAZEWELL AND WOODFORD COUNTIES...
INCLUDING THE CITIES OF GLASFORD...PEKIN...BARTONVILLE...BELLEVUE...
MARQUETTE HEIGHTS...CREVE COEUR...WEST PEORIA...EAST PEORIA...
WASHINGTON AND GERMANTOWN HILLS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4071 8914 4043 8980 4044 8992 4046 8994
      4064 8992 4091 8953
TIME...MOT...LOC 2327Z 235DEG 34KT 4052 8987

BARKER
Local storm report, Apr 17, 6:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             SIDNEY                  40.02N 88.07W
04/17/2013  M0.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

LAUFENBERG
Local storm report, Apr 17, 6:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             ROANOKE                 40.80N 89.20W
04/17/2013  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

0645 PM     HAIL             2 N ROANOKE             40.83N 89.20W
04/17/2013  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Apr 17, 7:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             EAST PEORIA             40.67N 89.55W
04/17/2013  M0.50 INCH       TAZEWELL           IL   TRAINED SPOTTER

0710 PM     HAIL             WASHINGTON              40.70N 89.44W
04/17/2013  M1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

LAUFENBERG
Local storm report, Apr 17, 7:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
04/17/2013  M1.57 INCH       WOODFORD           IL   CO-OP OBSERVER

            RAINFALL OVER THE PAST 3 HOURS...STILL RAINING

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:17 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford15 hr
Apr 17, 7:59 PM CDTTornado WarningILXCass, Fulton, Mason, Schuyler31 min
Apr 17, 8:31 PM CDTFlash Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 1 more14 hr
Apr 17, 8:41 PM CDTSpecial Weather StatementILXFulton49 min
Apr 17, 9:30 PM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days
Apr 17, 9:47 PM CDTRiver Flood WarningILXCass, Mason11 days
Apr 17, 10:30 PM CDTSpecial Weather StatementILXMarshall, Peoria, Tazewell, Woodford60 min
Apr 18, 3:50 AM CDTWind AdvisoryILXChampaign, Christian, Clark, Clay, Coles, Crawford and 14 more7 hr
Apr 18, 4:57 AM CDTSpecial Weather StatementILXFulton, Mason, Menard, Peoria, Tazewell63 min
Apr 18, 5:45 AM CDTSpecial Weather StatementILXMarshall, Woodford30 min
Apr 18, 8:05 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion40 min
Apr 18, 8:57 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion63 min
Apr 18, 9:25 AM CDTRiver Flood WarningILXSangamon6 days
Apr 18, 9:25 AM CDTRiver Flood WarningILXMenard9 days
Apr 18, 9:25 AM CDTRiver Flood WarningILXCass, Mason, Menard9 days
Apr 18, 9:28 AM CDTSpecial Weather StatementILXClark, Crawford, Cumberland, Jasper62 min
Apr 18, 9:42 AM CDTSpecial Weather StatementILXClay63 min
Apr 18, 10:01 AM CDTAreal Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more36 hr
Apr 18, 10:27 AM CDTSpecial Weather StatementILXClark, Clay, Crawford, Jasper, Lawrence, Richland63 min
Apr 18, 11:23 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Cumberland, Douglas, Effingham, Moultrie and 1 more6 hr
Apr 18, 1:01 PM CDTFlash Flood WarningILXSangamon21 hr
Apr 18, 1:18 PM CDTSpecial Weather StatementILXClay, Cumberland, Effingham, Jasper42 min
Apr 18, 1:29 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper31 min
Apr 18, 1:57 PM CDTSpecial Weather StatementILXClark, Edgar63 min
Apr 18, 2:18 PM CDTFlash Flood WarningILXChampaign, Coles, Cumberland, Douglas, Effingham, Moultrie and 2 more18 hr
Apr 18, 3:25 PM CDTSpecial Weather StatementILXKnox, Mason, Peoria, Stark, Tazewell65 min
Apr 18, 4:04 PM CDTSpecial Weather StatementILXChristian, DeWitt, Logan, Macon, Sangamon56 min
Apr 18, 4:05 PM CDTAreal Flood AdvisoryILXVermilion16 hr
Apr 18, 4:33 PM CDTSpecial Weather StatementILXMarshall, Woodford57 min
Apr 18, 4:40 PM CDTAreal Flood AdvisoryILXClark, Clay, Crawford, Edgar, Jasper18 hr
Apr 18, 5:22 PM CDTSpecial Weather StatementILXChampaign, DeWitt, McLean, Vermilion53 min
Apr 18, 5:27 PM CDTSpecial Weather StatementILXClark, Coles, Cumberland, Douglas, Edgar, Moultrie and 2 more63 min
Apr 18, 6:08 PM CDTFlash Flood WarningILXFulton22 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.